# SDR 2006FA0000988

- Difficulty date: September 7, 2006
- Submitted: October 11, 2006
- Operation: General aviation
- Aircraft: N502CL
- Make and model: Cessna 551
- Aircraft serial: 5510002
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215286
- Part serial: 2175
- Condition: Broken
- Location: Lt Mlg
- Part time: 339 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI ON RAMP, LT BRAKE LOCKED UP (AIRCRAFT WAS MOVING AT A VERY LOW RATE OF SPEED).  AFTER REMOVAL OF LT WHEEL, FOUND 1 STATOR BROKEN IN HALF, DROPPING DOWN ONTO WHEEL (BRAKE KEY), CAUSING WHEEL TO LOCK UP.  NO DAMAGE NOTED TO WHEEL OR ANY OTHER PART OF AIRCRAFT.  (K)
